Alert archive / Colorado / Special Weather Statements in 2021
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jul 5, 2021, 4:02 PM MDT for Alamosa County, Colorado. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2021, 4:02 PM MDT (22:02 UTC)
- Expired
- Jul 5, 2021, 4:30 PM MDT
- In force
- 28 min
- Issued by
- NWS Pueblo, CO
County Alamosa County, CO
The radar
The Pueblo radar (KPUX), 163 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 10.0 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -276 J/kg
- Mixed-layer LCL
- 3199 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
445 WWUS85 KPUB 052202 SPSPUB Special Weather Statement National Weather Service Pueblo CO 402 PM MDT Mon Jul 5 2021 COZ069-070-052230- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- 402 PM MDT Mon Jul 5 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ALAMOSA AND SOUTH CENTRAL SAGUACHE COUNTIES UNTIL 430 PM MDT... At 401 PM MDT, Doppler radar was tracking a strong thunderstorm near Hooper, or 24 miles north of Alamosa, moving southwest at 10 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Hooper and Great Sand Dunes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3794 10585 3781 10569 3764 10585 3783 10608 TIME...MOT...LOC 2201Z 045DEG 8KT 3783 10584 $$ kam
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 5, 3:31 PM MDT, 31 minutes earlier.
Area forecast discussion, Jul 5, 3:31 PM MDT, 31 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 331 PM MDT Mon Jul 5 2021 .SHORT TERM...(This evening through Tuesday) Issued at 328 PM MDT Mon Jul 5 2021 1) The threat for heavy rain and flash flooding across the burn scars continues this evening, along with the potential for scattered strong to severe storms along and west of I-25. 2) More widespread showers and storms are expected across the eastern mountains and plains on Tuesday, with the flash flood risk for area burn scars along with the potential for strong to severe storms also returning. Showers and thunderstorms continue this afternoon, continuing to focus over and near the mountains. The main hazard so far this afternoon has been heavy rain with possible flash flooding across the burn scars. Radar trends along with short term guidance all are pointing toward an increase in coverage of storms around the burn scars here in the near term, and likely persisting through mid evening. Given these trends, have not made any adjustments to the current Flash Flood Watch in effect. Still anticipate thunderstorm development away from the mountains towards the I-25 corridor this afternoon into early evening, with the potential for some of these to become strong to severe. Once again, no change in this thinking, but do think the severe threat may be more isolated. Latest RAP analysis showing weakening trends with instability and shear, and with short term guidance indicating this might continue into the evening. So, while storms will remain possible along the I-25 corridor into this evening, think only a few storms will be strong to severe. Overall coverage of showers and storms will diminish by mid to late evening, with the threat of heavy rain/flash flooding lowering. However, weak west/northwest flow aloft will remain in place along with the potential for some weak mid level waves to move overhead. This may keep the precip development occurring across Lake and Chaffee counties, but think the intensity of any additional showers or a few storms will be much lower. So, have not extended the Watch for this area at this time. With this northwest flow remaining in place on Tuesday, a boundary is expected to push south across CO early Tuesday. This setup and boundary along with a steady and deep push of east northeast winds will help support thunderstorm development across the plains and eastern mountains on Tuesday. This support will be in place rather early in the day, and expect thunderstorm development to be early in the day across both the mountains and plains. Instability and shear expected to increase in the afternoon, supporting a risk for strong to severe storms over much of the plains. Additionally, persistent and strong focus across the eastern mountains will support another day of higher potential for burn scar flash flooding. .LONG TERM...(Tuesday night through Monday) Issued at 328 PM MDT Mon Jul 5 2021 ...On Tuesday, a chance of thunderstorms will be possible over most of the CWA during the afternoon and evening afternoon and evening, some of these storms could become severe, especially over the central and southeast plains. On Wednesday, slight chance of a thunderstorm during the morning hours over the far southeast plains. Isolated thunderstorms will be possible later in the day, mainly during the afternoon, over the mountains. On Thursday...a slight chance of thunderstorms will be possible during the afternoon and evening over the mountains. On Friday and Saturday, thunderstorms will be possible over the mountains and plains, with the best chance being over the southern Sangre de Cristo Mountains, Raton Mesa, and southeast plains in the evening for both days. On Sunday and Monday, thunderstorms will be possible in the afternoon for both days, with a better chance on Monday... Tuesday... A weak perturbation in the longwave pattern overhead to the north coupled by some monsoonal flow around the plateau high with the upper level ridge in place over the southwest CONUS will allow for there to be some moderate instability over the area a bring a chance of thunderstorms over most of the CWA, with a possibility of strong to severe thunderstorms over the plains. Greatest areas that there looks to be a severe potential will be over the I-25 corridor and over the central and southeast plains, due to a weak convergence boundary and also the possibility of a weak lee-side meso-low cyclogenesis over the southern I-25 corridor as some models are indicating. MLCAPE and MUCAPE values are appearing to be highest over the central and eastern plains, with an area of relatively high CAPE right along the I-25 corridor of more than 1500 J/kg, although this is all relatively skinny CAPE, whereas the values of over 2000 J/kg over areas of the eastern plains yield a little more fatter of a CAPE in the profile sounding, along with some helicities between 150 and 200 m^2/s^-2 showing up on the ARW and WRF models, which will give this area more of a favorable environment for rotating updrafts. The NAM 3km does have an area of very strong bulk sheer with most of this being between 0-3km and values in excess of 55 kts over the central portion of the I-25 corridor at around 1600L, this area is just southeast of the Wet Mountains and if this model holds true, there could also be potentially severe storms forming in this region as well. Main threat due to the CAPE being more of a skinnier profile, would be strong downdraft winds, but there could also be some hail of 1 inch or greater and a very slight chance of a weak tornado, yet the greater chance of an isolated tornado occurring would be over the central and southeast plains. Storms are likely to develop elsewhere and could possibly still become strong to severe, especially over the southern Sangre de Cristo Mountains and Raton Mesa area. Burn scars will could also experience flash flooding as well, yet if there is enough shear in the mid levels, it could help to prevent the storms from becoming too stationary and hopefully bring down the risk, yet with heavy rain in a brief period of time associated with some of these thunderstorms, even the storm not being stationary could still have an impact. Winds will become predominantly out of the northeast later over the plains and cooler as well tomorrow with the trough overhead, with high temperatures around 5 degrees cooler than the seasonal average for most locations. Rain showers and some thunderstorms will continue into the evening hours and overnight for the southeastern portion of the CWA. Only some clearing will take place further west and lows for Tuesday night will fall into the mid 50s to low 60s for the plains, to the 40s and low 50s for the mountain valleys and generally the 40s for the mountains and 30s for the highest peaks. Wednesday and Thursday... The upper level ridge axis over southwest CONUS is going to continue to slightly propagate further west and become squished by a trough deepening over the northwest in the longwave pattern, this will allow for relatively cooler and drier air to move in from the west over the Pacific upstream, and help to dry out of mid level monsoonal moisture for both of these days and hinder much in the way of thunderstorm development for both of these days. There will be a slight chance due to some residual moisture along a weak boundary associated with the trough downstream for there to be a few morning shower or thunderstorms over the southeast plains, otherwise only some isolated thunderstorms will develop during the afternoon and early evening over the mountains on Wednesday. On Thursday, isolated thunderstorms will be possible again over the mountains, with the central mountains having the best chance for this day. The troughing upstream will enhance the mid-level flow out of the west with an adiabatically warming downsloping wind, coupled with southerly flow over the plains, will result in hot and dry conditions for most of the region and above the seasonal average high temperatures for most locations on Thursday. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 328 PM MDT Mon Jul 5 2021 VFR conditions will be predominant throughout the forecast period for all TAF sites, CIGs will remain fairly high based although they could come down a bit in SHRA or TSRA in the vicinity of all terminals for the rest of this evening. Keep in mind that outflows can also cause wind shifts to occur in the vicinity of anyone of these terminals. Some of the higher wind gusts in the lower levels near KALS later in the day could also result in some light to moderate CAT near the surface. Winds at KALS will be primarily light and variable and then become NW'ly and then back to the NE and increase a little with some gusts as high as 22 kts, they will weaken later in the evening and become East to SE'ly and return to light and variable by tomorrow morning. At KCOS and KPUB, SE'ly winds will eventually shift out of the NW later this evening and then remain from that direction throughout the rest of the forecast period. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 9 PM MDT this evening for COZ060>062- 072>074-077>080-087. && SHORT TERM...RODRIGUEZ LONG TERM...STEWARD AVIATION...STEWARD
Hazardous weather outlook, Jul 5, 11:55 AM MDT, 4 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1155 AM MDT Mon Jul 5 2021 COZ058>089-093>099-061800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1155 AM MDT Mon Jul 5 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Widespread thunderstorms are expected over the mountains and mountain valleys this afternoon and evening. The thunderstorms will then move into the plains, around the I-25 corridor, later this afternoon and evening. A few of the thunderstorms along the I-25 corridor may become severe, with the main severe weather hazards expected to be 1 to 1.5 inch hail and 60 mph winds. Flash flooding will be possible over the Spring, Decker, Junkins, and Hayden Pass burn scars, as well as the Chalk Cliffs if a heavy rain producing thunderstorm develops over one of these burn scars. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Showers and thunderstorms, some possibly marginally severe, will be possible on Tuesday across the plains and along the east slopes of the southern mountains. A few of the storms on the east slopes of the mountains will have the potential to produce locally heavy rain, which may cause flash flooding on the burn scars. On Wednesday, showers and thunderstorms will be possible mainly along the Colorado and New Mexico border. On Thursday and Friday, only isolated thunderstorms will be possible, mainly over the mountains. A chance of showers and thunderstorms will return to the entire region for the weekend as cooler air moves back into the region. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over all of south central and southeast Colorado this afternoon and evening. RODRIGUEZ
In the hours before
Special weather statement, Jul 5, 3:09 PM MDT, 53 minutes before
Special Weather Statement National Weather Service Pueblo CO 309 PM MDT Mon Jul 5 2021 COZ078>080-087-052145- Wet Mountains between 6300 and 10000Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Wet Mountain Valley Below 8500 Ft CO-Wet Mountains above 10000 Ft CO- 309 PM MDT Mon Jul 5 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO AND SOUTHEASTERN CUSTER COUNTIES UNTIL 345 PM MDT... At 309 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles southwest of Junkins Burn Scar, moving southeast at 5 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Rosita. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3804 10546 3812 10534 3798 10508 3784 10527 TIME...MOT...LOC 2109Z 307DEG 6KT 3801 10530 kam
Special weather statement, Jul 5, 3:14 PM MDT, 48 minutes before
Special Weather Statement National Weather Service Pueblo CO 314 PM MDT Mon Jul 5 2021 COZ067>071-052145- Southern San Luis Valley CO- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO- Eastern San Juan Mountains Above 10000 Ft CO- 314 PM MDT Mon Jul 5 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RIO GRANDE AND NORTHERN CONEJOS COUNTIES UNTIL 345 PM MDT... At 314 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles south of Del Norte, or 30 miles west of Alamosa, moving east at 10 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of south central Rio Grande and northern Conejos Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3742 10650 3760 10652 3765 10626 3739 10621 TIME...MOT...LOC 2114Z 264DEG 8KT 3752 10642 kam
Special weather statement, Jul 5, 3:23 PM MDT, 39 minutes before
Special Weather Statement National Weather Service Pueblo CO 323 PM MDT Mon Jul 5 2021 COZ065-066-069-052200- La Garita Mountains Above 10000 Ft CO- Saguache County East of Continental Divide below 10000 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- 323 PM MDT Mon Jul 5 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SAGUACHE COUNTY UNTIL 400 PM MDT... At 323 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles southwest of Moffat, or 28 miles southwest of Hayden Pass Burn Scar, moving southeast at 10 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Center and Saguache. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3808 10633 3810 10604 3787 10580 3775 10611 TIME...MOT...LOC 2123Z 334DEG 9KT 3795 10604 kam
Special weather statement, Jul 5, 3:29 PM MDT, 33 minutes before
Special Weather Statement National Weather Service Pueblo CO 329 PM MDT Mon Jul 5 2021 COZ069-070-072-073-052200- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- Northern Sangre de Cristo Mountains above 11000 Ft CO- 329 PM MDT Mon Jul 5 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALAMOSA AND SOUTHEASTERN SAGUACHE COUNTIES UNTIL 400 PM MDT... At 329 PM MDT, Doppler radar was tracking a strong thunderstorm near Great Sand Dunes, or 26 miles northeast of Alamosa, moving south at 10 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Great Sand Dunes and San Luis Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3788 10577 3789 10555 3766 10549 3767 10580 TIME...MOT...LOC 2129Z 358DEG 8KT 3782 10566 kam
Special weather statement, Jul 5, 3:44 PM MDT, 18 minutes before
Special Weather Statement National Weather Service Pueblo CO 344 PM MDT Mon Jul 5 2021 COZ072-078-079-087-052215- Wet Mountains between 6300 and 10000Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Wet Mountain Valley Below 8500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- 344 PM MDT Mon Jul 5 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO AND SOUTH CENTRAL CUSTER COUNTIES UNTIL 415 PM MDT... At 344 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles east of Crestone Peak, or 15 miles southwest of Junkins Burn Scar, moving south at 5 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Silver Cliff, Westcliffe and Rosita. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3813 10549 3815 10536 3794 10523 3790 10541 TIME...MOT...LOC 2144Z 352DEG 5KT 3800 10534 kam
Special weather statement, Jul 5, 4:02 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Pueblo CO 402 PM MDT Mon Jul 5 2021 COZ069-070-052230- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- 402 PM MDT Mon Jul 5 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ALAMOSA AND SOUTH CENTRAL SAGUACHE COUNTIES UNTIL 430 PM MDT... At 401 PM MDT, Doppler radar was tracking a strong thunderstorm near Hooper, or 24 miles north of Alamosa, moving southwest at 10 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Hooper and Great Sand Dunes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3794 10585 3781 10569 3764 10585 3783 10608 TIME...MOT...LOC 2201Z 045DEG 8KT 3783 10584 kam
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 6:20 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| Jul 4, 6:26 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 42 min |
| Jul 4, 6:28 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 41 min |
| Jul 4, 6:34 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| Jul 4, 6:55 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| Jul 4, 7:19 PM MDT | Special Weather Statement | PUB | Prowers | 41 min |
| Jul 4, 7:19 PM MDT | Special Weather Statement | PUB | Baca | 41 min |
| Jul 4, 7:25 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 38 min |
| Jul 4, 7:29 PM MDT | Special Weather Statement | PUB | Fremont | 46 min |
| Jul 4, 7:30 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 17 min |
| Jul 4, 7:56 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 21 min |
| Jul 4, 8:00 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 30 min |
| Jul 4, 8:08 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 37 min |
| Jul 4, 8:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 51 min |
| Jul 4, 8:16 PM MDT | Special Weather Statement | PUB | Prowers | 44 min |
| Jul 4, 8:18 PM MDT | Special Weather Statement | PUB | Fremont | 42 min |
| Jul 4, 8:20 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 25 min |
| Jul 4, 8:25 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 35 min |
| Jul 4, 8:36 PM MDT | Flash Flood Warning | PUB | Prowers | 2 hr |
| Jul 4, 8:42 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 33 min |
| Jul 4, 8:44 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 31 min |
| Jul 4, 8:48 PM MDT | Flash Flood Warning | PUB | Custer, Fremont | 85 min |
| Jul 4, 9:01 PM MDT | Special Weather Statement | PUB | Prowers | 44 min |
| Jul 4, 9:10 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 35 min |
| Jul 4, 9:22 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 38 min |
| Jul 4, 9:44 PM MDT | Special Weather Statement | PUB | 31 min | |
| Jul 4, 9:56 PM MDT | Special Weather Statement | PUB | Bent | 34 min |
| Jul 5, 2:39 AM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 4 more | 18 hr |
| Jul 5, 12:45 PM MDT | Flash Flood Warning | PUB | Chaffee | 3 hr |
| Jul 5, 1:12 PM MDT | Special Weather Statement | PUB | Saguache | 48 min |
| Jul 5, 1:25 PM MDT | Special Weather Statement | PUB | Mineral | 35 min |
| Jul 5, 1:52 PM MDT | Special Weather Statement | PUB | Chaffee | 38 min |
| Jul 5, 2:22 PM MDT | Special Weather Statement | PUB | Teller | 23 min |
| Jul 5, 2:28 PM MDT | Special Weather Statement | PUB | Saguache | 47 min |
| Jul 5, 2:51 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 24 min |
| Jul 5, 2:55 PM MDT | Special Weather Statement | PUB | Fremont | 35 min |
| Jul 5, 2:57 PM MDT | Special Weather Statement | PUB | Fremont | 33 min |
| Jul 5, 3:09 PM MDT | Special Weather Statement | PUB | Custer | 36 min |
| Jul 5, 3:14 PM MDT | Special Weather Statement | PUB | Rio Grande | 31 min |
| Jul 5, 3:23 PM MDT | Special Weather Statement | PUB | Saguache | 37 min |
| Jul 5, 3:29 PM MDT | Special Weather Statement | PUB | Alamosa | 31 min |
| Jul 5, 3:44 PM MDT | Special Weather Statement | PUB | Custer | 31 min |
| Jul 5, 3:53 PM MDT | Areal Flood Advisory | PUB | Custer | 56 min |
| Jul 5, 4:08 PM MDT | Special Weather Statement | PUB | Alamosa | 37 min |
| Jul 5, 4:11 PM MDT | Special Weather Statement | PUB | Custer | 34 min |
| Jul 5, 4:34 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Saguache | 26 min |
| Jul 5, 4:47 PM MDT | Flash Flood Warning | PUB | Custer, Huerfano | 3 hr |
| Jul 5, 4:52 PM MDT | Special Weather Statement | PUB | Costilla | 38 min |
| Jul 5, 4:58 PM MDT | Special Weather Statement | PUB | Custer | 32 min |
| Jul 5, 5:14 PM MDT | Special Weather Statement | PUB | Costilla | 31 min |
Nearby
Special Weather Statements in Colorado, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.